• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Anti Psychotics and Tardive dyskinesia

J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,535
Location
Florida
I am getting off my anti psychotic called risperidone. I have tremors from the medication. I am lying to my doctor about being okay as I still hear voices and see things daily. I do not want uncontrollable Tremors and shakiness. I would rather deal with the voices. I know the voices are not real as no one else hears them. So with that being said goodbye anti psychotics.

I am being slowly tapered down from my dosage and I am almost there. Then I will tell my doctor as this could effect my benefits. People in the government like it that we are all doped up with horrible side effects. The more meds the more they will favor your case. Lots of love to all and big hugs Jules
 
Parayana

Parayana

Well-known member
Joined
Jan 22, 2012
Messages
2,388
I get some Parkinson like symptoms and a bit of TD from my meds, I was on Procyclidene to control the Parkies but it made the TD worse on Orphenadrine now and hardly any TD. When I go into a deeper meditative state they both stop. I was once in a meditative state that lasted for five days after I stopped meditating and neither symptom arose. The side effects are a p;ain but better for me than seeing pwoplw who aren't there and ateempting suicide to get away from them.
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,535
Location
Florida
I get some Parkinson like symptoms and a bit of TD from my meds, I was on Procyclidene to control the Parkies but it made the TD worse on Orphenadrine now and hardly any TD. When I go into a deeper meditative state they both stop. I was once in a meditative state that lasted for five days after I stopped meditating and neither symptom arose. The side effects are a p;ain but better for me than seeing pwoplw who aren't there and ateempting suicide to get away from them.
I will have too see how I do off meds. Already I am feeling withdrawn out of sorts. I will battle these stupid demons I have. I know suicide is a possibility if all else fails. What ever hppened to me????? Lots of love and hugs
 
R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
15,208
Location
london
I am getting off my anti psychotic called risperidone. I have tremors from the medication. I am lying to my doctor about being okay as I still hear voices and see things daily. I do not want uncontrollable Tremors and shakiness. I would rather deal with the voices. I know the voices are not real as no one else hears them. So with that being said goodbye anti psychotics.

I am being slowly tapered down from my dosage and I am almost there. Then I will tell my doctor as this could effect my benefits. People in the government like it that we are all doped up with horrible side effects. The more meds the more they will favor your case. Lots of love to all and big hugs Jules
whether you'll cope if your experiences turn into full bloon psychosis, i wish you luck wish sometimes i'd try, what am i supposed to do, even with fitness for work which is doubtful my age and unemployment history

one psychiatrist said if your worried about tardive dyskinesia take vitamin e
 
TulipIceCream

TulipIceCream

Well-known member
Joined
Sep 5, 2019
Messages
278
Location
On The Train
I am being slowly tapered down from my dosage and I am almost there. Then I will tell my doctor as this could effect my benefits. People in the government like it that we are all doped up with horrible side effects. The more meds the more they will favor your case. Lots of love to all and big hugs Jules
That's true. I couldn't get disability to take me seriously until I agreed to go on meds. I saw one of the criteria to be mentally ill is that you can't live a normal life without meds and are dependent on them. It's a band aid and not really a treatment I don't think.
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,535
Location
Florida
I am getting off my anti psychotics slowly-the voices and hallucinations are coming back. So I will have to learn to live with them. It only last about 5 minutes but a constant appearance is always there. I shake my legs non stop and this is bad enough always have done this. Built up energy I think.

I am thinking at my next review for benefits things might not go so well since I stopped meds. I will take it when it comes. I have a therapist and a a psych for medications. My insurance is running out. Here in the States you have to re qualify every year for health benefits. That is another reason I am scared to stay on meds is when my health benefits ran out then what-No Meds. Well lots of love and hugs Never try get off meds without your doctor knowing. I want to lye and say I am taking them but I am afraid of the consequences if things get tough and they are getting tough already. My teeth are locked up clenching all the time.
 
A

albagobragh

Well-known member
Joined
May 17, 2019
Messages
152
Location
UK
I am getting off my anti psychotics slowly-the voices and hallucinations are coming back. So I will have to learn to live with them. It only last about 5 minutes but a constant appearance is always there. I shake my legs non stop and this is bad enough always have done this. Built up energy I think.

I am thinking at my next review for benefits things might not go so well since I stopped meds. I will take it when it comes. I have a therapist and a a psych for medications. My insurance is running out. Here in the States you have to re qualify every year for health benefits. That is another reason I am scared to stay on meds is when my health benefits ran out then what-No Meds. Well lots of love and hugs Never try get off meds without your doctor knowing. I want to lye and say I am taking them but I am afraid of the consequences if things get tough and they are getting tough already. My teeth are locked up clenching all the time.
I'd advise being truthful with your Doctor and letting them know what you are doing and why you are doing it. There are different anti-psychotics and one may be a better fit for you regarding the tremors. With respect to your health benefits, surely if you are hearing voices and hallucinating, you'd still qualify for medication?
 
Thread starter Similar threads Forum Replies Date
M Post Traumatic Stress Disorder Forum 20
Top